# SDR AALA20150116017

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 42,279 hours, 12,262 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: LJ76584
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INNER BEAM OF THE OTBD THRUST REVERSER WAS CORRODED SIX INCHES FWD OF THE AFT HINGE.  REMOVED CORROSION & REPAIRED FOLLOWING INSTRUCTIONS OUTLINED IN EA COMP-78-038167 DATED 1/16/2014.
